# SDR ASAA0640030

- Difficulty date: January 15, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 2866
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT INBOARD AFT FLAP HAS SHARP DENT ON THE LOWER SIDE OF FLAP 6 INCHES L/E, 10 INCHES FROM INBOARD END.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED FILLER MATERIAL IAW B737-400 SRM 51-70-10 REPAIR 2.  (M)
